# SDR VNAA2018111211102

- Difficulty date: November 12, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,329 hours, 34,188 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF. THE AIRCRAFT RETURNED TO THE FIELD SERVICED NLG STRUT SUSPECTED AIR IN THE SYSTEM.
